Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had protected sex, taken morning after pill. Anal bleeding, constipation. Stomach gurgling, head pain. Pregnant?

Hi, so on the 27th of October I had sex and I am not sure if the condom broke or not. I was very worried about being pregnant so i took the morning after pill 3 days after having sex. It is now about a week after taking the pill and i got my period yesterday. I can t take a pregnancy test yet as the beginning of my last period was on the 19th of October. Since getting my period yesterday using a tampon is quite uncomfortable and painful to insert and remove and I though this my be to the fact that this was my first time having sex? I am quite sure the morning after pill made me constipated as I didn t go for around 6 or so days. This afternoon I was bleeding from the anus and this was quite a lot of bright red blood and has continued for a few hours in just a small amount now. I was thinking the effect from the morning after pill may have caused the constipation to lead to hemorrhoids? Although i have also had stomach gurgling for a week and sharp head pains when titled back and forward? Can you please help do you believe I am pregnant? I am fairly sure the condom didn t break but not 100% sure.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
K thr may be sme side effects of the pill which u took ,thts the reason u may be having constipation nd headach ....thts smething calld as post coital headach but thts f9 ,u can tak sme analgesics for tht .And regarding bleeding per rectum I am nt tht convinced thts bcoz of constipation leading to haemorhoids in such a short span of time .Nxt is regarding ur pregnancy ,evn I dnt think u r pregnent as u already gt periods ....evn though u still hav doubt go for an UPT but for tht u neef to wait til nxt month of ur menses.hope this information is f9 .
Answered: Fri, 24 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor